# SDR ABXA9900804

- Difficulty date: November 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47040
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffner
- Part number: 591016326
- Condition: Cracked
- Location: Aft Press Blkhd
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND AFT PRESSURE BULKHEAD, NR 2 RADIAL STIFFENER CRACKED.  REPLACED STIFFENER IAW DC9 SRM 51-30-2 AND 51-30-5.
